# SDR CALA2021092201642

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337067220600
- Condition: None
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LH MLG ELONGATED HOLES REFERENCE NON ROUTINES 9296412 HOLE L2, 9296420 HOLE L74, 9296656 HOLE L10, 9296419 HOLE L81, 9 296414 HOLE L20, 9296415 HOLE L15, 9296657 HOLE L11, 9296416 HOL E L17, 9296413 HOLE L18, 9296417 HOLE L16, 9296418 HOLE L78. GEN ERATED BY V061630 ON HAECO LCQ NR 9296827/20827 ACCOMPLISHED REPAIR ON L/H KEEL BEAN AND MLG DOOR FITTING IAW EC RA 5330-06865 HOLES L2, L74, L10, L81, L20, L15, L11, L18, L16, L78,L17. FINAL DIA OF THE DAMAGED HOLES ARE AS STATED. L10 .2810 L11 DIA .281, L15 DIA .281, L16 DIA .281, L17 DIA. 281, L18 DIA .281, L20 DIA .281, L2 DIA .281, L74 DIA .1875, L78 DIA .0265, L 81 DIA .281. ACCOMPLISH A PERMANENT REPAIR OF THE LH MLG DOOR 30-06865 ON OR BEFORE 13-SEP-2022. FITTING KEEL BEAM HOLES PER PART 3 OF LATEST REVISION OF ECRA 53 ACCOMPLISH A PERMANENT REPAIR OF THE LH MLG DOOR FITTING KEEL BEAM HOLES PER PART 3 OF THE LATEST REVISION OF ECRA 5330-06865 ON OR BEFORE 13 SEP 2022. OPBLM CHRISTIANSEN TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE..............VD Q/C REVIEWED. INIT: SEE LP# 7092916 (PLN/ENG) T/A:  BEFORE 13SEP21............VD/U353583
